Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets.
The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms.
Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains.
Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses.
Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg.
For use by those 12 years of age and older.
HSA and FSA eligible product.
Imported from USA.
When sinus and cold symptoms set in, trust the only
over-the-counter cold medicine with the speed and strength of
Advil. Advil Sinus Congestion and Pain is a non-drowsy tablet
formulated with a proven nasal decongestant (Phenylephrine HCI)
for powerful relief of cold symptoms, sinus pressure and
congestion. The nasal decongestant reduces nasal swelling to
re-open airways, while the pain reliever and fever reducer
(Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), helps
address pain symptoms associated with the common cold. Treat your
multi-symptom cold with just one coated tablet and get fast,
powerful relief with Advil. Adult Advil is formulated for those
12 years of age and older–review all labeled directions and
warnings prior to use. Satisfaction Guarantee If for any reason
you are not satisfied with any GSK Consumer Healthcare product,
GSK Consumer Healthcare will provide you with a reimbursement
within 45 days of the date of purchase. Please note that because
GSK is unable to control the quality of our products sold by
unauthorized sellers, the Guarantee is not available for products
purchased from unauthorized sellers due to potential quality
issues outside GSK’s control. Please contact GSK Consumer
Healthcare directly for more information.